THE CONVOLUTION OPERATION ON THE DUAL SPACE TO THE ALGEBRA C(P*(X))
Keywords:
∗ -polynomial, convolution of functionals, Fréchet algebraAbstract
We define and prove the correctness of the convolution operation on the dual space to the Fréchet algebra C( P * ( X ) ) , which is the completion of the algebra of all continuous ∗ -polynomials on a complex Banach space X with respect to the metric, generated by the system of uniform norms on closed balls of the space X .
References
Mujica J. Complex Analysis in Banach Spaces / J. Mujica // North-Holland, Amsterdam, New York, Oxford. – 1986. – 447 p.
Vasylyshyn T.V. Polarization formula for ( p, q) -polynomials on a complex normed space / T.V. Vasylyshyn, A. V. Zagorodnyuk // Methods of Functional Analysis and Topology. – 2011. – V. 17, No 1. – P. 75-83.
Василишин Т.В. Поляризаційна формула та поляризаційна нерівність для ( p, q) -лінійних відображень. / Т.В. Василишин, А.В. Загороднюк //Карпат. мат. публ. – 2009. – Т. 1, No 2. – С. 128-144.